• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Ketoacidosis

#3
the crash diet thing was good at scaring people and that is all.

think negatives were pushed more than positives. nothing was explained about the ketoacidosis and it was just used as a scare that it could happen to you.......... for goodness sake.
 
#4
hey , the simple answer is no , it is a condition relating to the bodies inability to turn sugar into energy due to the lack of insulin in diabetes , wikepedia explains it better ....Ketoacidosis - Wikipedia, the free encyclopedia
Thanks for your reply. I asked beacuse i am on meds that effects the way my body processes sugar. Nobody knows why this happens. I'm not diabetic but diabetes can be caused by my meds, but it is very very rare (Dr said it doesn't even have to be a concern).

I have gained alot of weight on these meds (espeically in tummy area where i have never gained before) so i don't think it can cause ketoacidosis (as i'm gaining fat rather then having it used up).

I was just abit concerned because i have this horrible sore, burning feeling at the back of my throat that tastes acidic when i breath in. But i've had this before when i did CD and wasn't on the meds. So i guess its just a symptom i have to deal with :(

xx
 
#6
hey that acidic feeling i get frequently its called reflux from what my dr said or it can be a ulcer in your stomach but losing weight will help that over time.
I don't think its reflux, beacuse i have had that many times. What i have now feels like i have acid breath and a really sore mouth :(
 
#7
i used to be on metformin when i first did CD. i've got PCOS and when i had tests it showed that my body has trouble with sugar in my body. it can't digest it as quickly as other people. they put me on metformin to help with that process and counteract the PCOS. what happens on these meds is that any that the body doesn't need it gets rid of. no worries.
 
#8
i used to be on metformin when i first did CD. i've got PCOS and when i had tests it showed that my body has trouble with sugar in my body. it can't digest it as quickly as other people. they put me on metformin to help with that process and counteract the PCOS. what happens on these meds is that any that the body doesn't need it gets rid of. no worries.
I've had some blood tests done to check my fasting sugar after which i'll have to discuss if i should take metformin to prevent me from gaining more weight on my meds.

I dont think my body can process sugar either.

xx
 
#9
my sugar levels remained high. the drink was foul. it makes it hard for me to loose weight on a regular diet which is why i love CD as my blood sugar levels are really affected by carbs and i get mega moody when i'm not on diet and don't eat. poor hubby :) he gets the brunt. hard to stop carb cravings when i'm not on metformin which is one reason i tend to put on weight when off diet for a long time. once i eat carbs i can't get enough and find it hard to stop.
 
#10
I was just abit concerned because i have this horrible sore, burning feeling at the back of my throat that tastes acidic when i breath in. But i've had this before when i did CD and wasn't on the meds. So i guess its just a symptom i have to deal with :(

xx
Hi

Has your GP checked you for H. Pylori? Helicobacter Pylori & Stomach Pain | Health | Patient UK


I was getting very vague nausea and/or acidy throat for a many months that was initially put down to side effects of medication but then was found to be due to H.Pylori which was picked up when I was admitted to hospital for something else.